BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Back to Search Results |
| Catalog Number |
28-N4-34-259-34U |
| Medical Device Problem Codes |
Contamination /Decontamination Problem (2895); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Stroke/CVA (1770); Unspecified Infection (1930); Subclinical Infection (2247); Insufficient Information (4580)
| Date of Event |
11/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
"post-procedure condition ((b)(6)): following the procedure and anesthesia, the patient exhibited no movement in the legs.A ct scan on (b)(6) revealed an ischemic stroke affecting the left thalamus and cerebellum.Contralateral leg ischemia: ischemia was observed in the contralateral leg, progressively worsening over time.Bacteremia and hyper infection: the patient was diagnosed with a hyperinfection caused by parasites, and with klebsiella identified as a co-infection.Renal failure: the patient developed renal failure, with a creatinine level of 2.5." patient outcome: "patient is in critical condition, under observation, and has a poor prognosis.The hospital informed that the patient passed away on (b)(6) 2024.".
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
"·post-procedure condition (11/21): following the procedure and anesthesia, the patient exhibited no movement in the legs.A ct scan on 11/22 revealed an ischemic stroke affecting the left thalamus and cerebellum.·contralateral leg ischemia: ischemia was observed in the contralateral leg, progressively worsening over time.·bacteremia and hyper infection: the patient was diagnosed with a hyperinfection caused by parasites, and with klebsiella identified as a co-infection.·renal failure: the patient developed renal failure, with a creatinine level of 2.5." patient outcome: "patient is in critical condition, under observation, and has a poor prognosis.".
Additional Manufacturer Narrative